MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Model Number 01.32.154DH
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 august 2020: lot 1907401: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
2 months after primary the surgeon revised successfully the patient hip removing the cup, the liner and the ball head.The cup mobilized to a too much anteverted position and the surgeon decided to perform the revision surgery.

Brand Name
CUP: MPACT ACETABULAR SHELL 54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10502560
Report Number3005180920-2020-00600
Device Sequence Number19522259
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number1907401
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;